# SDR DHL2007740516

- Difficulty date: June 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BETWEEN STA 680 AND STA 700 INTERCOSTAL AT LT STR 26 IS CRACKED AT TOP EDGE.  REMOVED CRACKED INTERCOSTAL IAW SRM 51-30-2 AND FABRICATED A NEW INTERCOSTAL FROM 7075-T6 .050 PO NR 9004940, DIM 10.75" BY 9" IAW 727 SRM 51-20-1 AND 53-10-2 FIG 3.  TREATED AND PRIMED AND REINSTALLED FABRICATED INTERCOSTAL IAW SRM"S 51-10-2 AND 51-30-2.
